# SDR USAA20101217BB091

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Warning Switch
- Part number: 214C40171
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

FLL  FLT 921  EN-ROUTE AUA TO PHL.  DURING CRUISE, THE COCKPIT CREW OBSERVED A CABIN ALTITUDE WARNING.  THE FLIGHT DESCENDED DOWN TO 10,000 FEET AND DIVERTED TO FLL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A CABIN ALTITUDE WARNING SWITCH.
